# SDR 2001UALA00374

- Difficulty date: March 29, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Aircraft time: 24,410 hours, 4,860 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Seat 9 A
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOVE 3A BURNING SMELL  POSSIBLE  ELECTRIC SMELL, VERYFAINT PER CREW.  SUPPLEMENTAL DATA UPDATE PROBABLE CAUSE: FAILED LIGHT ASSEMBLY AND BULBDISCREPANCIES: FOUND CEILING LIGHT INOP AT SEAT 9A, FUSE INOP.CORRECTIVE ACTION: REPLACED CEILING LIGHT ASSY AND BULB.
